Virtual pull-backs

Manolache, C. (2011) Virtual pull-backs. Journal of Algebraic Geometry, 21 (2). pp. 201-245. ISSN 1056-3911


  • Manolache, C.
Copyright, Publisher and Additional Information: © 2011 American Mathematical Society.
  • Published (online): 15 December 2011
  • Published: 15 December 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Nov 2019 16:00
Last Modified: 11 Nov 2019 16:00
Status: Published
Publisher: American Mathematical Society (AMS)
Refereed: Yes
Identification Number:
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online